Finite Difference Method for The Reverse Parabolic Problem with Neumann Condition


ASHYRALYYEV C., DURAL A., Sozen Y.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.102-105 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747650
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.102-105

Abstract

A finite difference method for the approximate solution of the reverse multidimensional parabolic differential equation with a multipoint boundary condition and Neumann condition is applied. Stability, almost coercive stability, and coercive stability estimates for the solution of the first and second orders of accuracy difference schemes are obtained. The theoretical statements are supported by the numerical example.